Théorème d'irréductibilité de Hilbert effectif

Volume 116 / 2005

Yann Walkowiak Acta Arithmetica 116 (2005), 343-362 MSC: Primary 12E25, 14G05; Secondary 12E05. DOI: 10.4064/aa116-4-3

Authors

  • Yann WalkowiakU.F.R. de Mathématiques Pures et Appliquées
    Université des Sciences et Technologies de Lille
    U.M.R. au C.N.R.S. 8524
    59655 Villeneuve d'Ascq Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image